# SDR DHL2001801538

- Difficulty date: October 5, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO SEAT TRACK NR 2 LUG WORN STA 960.000.  CUT DAMAGED AREA PER SRM 53-2-3 PG 49-50.  FABRICATED SPLICES PER SRM 53-2-3 PG 49-50.  INSTALLED TRACK AND SPLICES PER SRM 53-2-3 PG 49-50.
